# SDR COEA2016060315807

- Difficulty date: June 3, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376301204
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD LOWER CORNER, INTERNAL SURFACE OF OUTER SKIN HAS MULTIPLE AREAS WITH CRACKS.   REPAIRED IAW SRAS S523R0080.
